Advertisement

Inventiones mathematicae

, Volume 164, Issue 3, pp 591–614 | Cite as

Singular symplectic moduli spaces

  • D. Kaledin
  • M. Lehn
  • Ch. Sorger
Article

Abstract

Moduli spaces of semistable sheaves on a K3 or abelian surface with respect to a general ample divisor are shown to be locally factorial, with the exception of symmetric products of a K3 or abelian surface and the class of moduli spaces found by O’Grady. Consequently, since singular moduli space that do not belong to these exceptional cases have singularities in codimension ≥4 they do no admit projective symplectic resolutions.

Keywords

Modulus Space Exceptional Case Symmetric Product Abelian Surface Ample Divisor 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Altman, A., Kleiman, S.: Introduction to Grothendieck Duality Theory. Lect. Notes Math., vol. 146. Springer 1970Google Scholar
  2. 2.
    Atiyah, M., Macdonald, I.: Introduction to Commutative Algebra. Addison-Wesley 1969Google Scholar
  3. 3.
    Beauville, A.: Variétés Kähleriennes dont la première classe de Chern est nulle. J. Differ. Geom. 18, 755–782 (1983)zbMATHMathSciNetGoogle Scholar
  4. 4.
    Beauville, A., Donagi, R.: La variété des droites d’une hypersurface cubique de dimension 4. C. R. Acad. Sci., Paris, Sér. I, Math. 301, 703–706 (1985)zbMATHMathSciNetGoogle Scholar
  5. 5.
    Beauville, A.: Symplectic singularities. Invent. Math. 139, 541–549 (2000)CrossRefzbMATHMathSciNetGoogle Scholar
  6. 6.
    Cavaliere, M.P., Niesi, G.: On Serre’s conditions in the form ring of an ideal. J. Math. Kyoto Univ. 21, 537–546 (1981)zbMATHMathSciNetGoogle Scholar
  7. 7.
    Choy, J., Kiem, Y.: Nonexistence of crepant resolution of some moduli space of sheaves on a K3 surface. To appear in J. Korean Math. Soc., math.AG/0407100Google Scholar
  8. 8.
    Crawley-Boevey, W.: Geometry of the moment map for representations of quivers. Compos. Math. 126, 257–293 (2001)CrossRefzbMATHMathSciNetGoogle Scholar
  9. 9.
    Crawley-Boevey, W.: Decomposition of Marsden-Weinstein reductions for representations of quivers. Compos. Math. 130, 225–239 (2002)CrossRefzbMATHMathSciNetGoogle Scholar
  10. 10.
    Crawley-Boevey, W.: Normality of Marsden-Weinstein reductions for representations of quivers. Math. Ann. 325, 55–79 (2003)CrossRefzbMATHMathSciNetGoogle Scholar
  11. 11.
    Debarre, O.: Higher dimensional algebraic geometry. Universitext. Springer 2001Google Scholar
  12. 12.
    Deligne, P.: La conjecture de Weil, II. Publ. Math., Inst. Hautes Étud. Sci. 52, 137–252 (1980)zbMATHMathSciNetGoogle Scholar
  13. 13.
    Drezet, J.-M.: Groupe de Picard des variétés de modules de faisceaux semi-stables sur ℙ2 . Ann. Inst. Fourier 38, 105–168 (1988)zbMATHMathSciNetGoogle Scholar
  14. 14.
    Drezet, J.-M.: Points non factoriels des variétés de modules de faisceaux semi-stables sur une surface rationnelle. J. Reine Angew. Math. 413, 99–126 (1991)zbMATHMathSciNetGoogle Scholar
  15. 15.
    Flenner, H.: Extendability of differential forms on non-isolated singularities. Invent. Math. 94, 317–326 (1988)CrossRefzbMATHMathSciNetGoogle Scholar
  16. 16.
    Grothendieck, A.: Cohomologie locale des faisceaux cohérents et Théorèmes de Lefschetz locaux et globaux. Séminaire de Géométrie Algébrique du Bois-Marie 1962 (SGA 2). Amsterdam: North-Holland Publishing Company 1968Google Scholar
  17. 17.
    Huybrechts, D., Lehn, M.: The Geometry of Moduli Spaces of Sheaves. Aspects of Mathematics E 31. Vieweg 1997Google Scholar
  18. 18.
    Kac, V.C.: Root systems, representations of quivers and invariant theory. In: Invariant Theory, Proceedings Montecatini 1982. Lect. Notes Math., vol. 996, pp. 74–108. Springer 1983Google Scholar
  19. 19.
    Kaledin, D.: Dynkin diagrams and crepant resolutions of quotient singularities. math.AG/9903157Google Scholar
  20. 20.
    Kiem, Y.: On the existence of a symplectic desingularisation of some moduli spaces of sheaves on a K3 surface. Compos. Math. 141, 902–906 (2005)CrossRefzbMATHMathSciNetGoogle Scholar
  21. 21.
    Kaledin, D., Lehn, M.: Local structure of hyperkähler singularities in O’Grady’s examples. math.AG/0405575Google Scholar
  22. 22.
    Lehn, M., Sorger, Ch.: La singularité de O’Grady. math.AG/0504182Google Scholar
  23. 23.
    Markman, E.: Generators of the cohomology ring of moduli spaces of sheaves on symplectic surfaces. J. Reine Angew. Math. 544, 61–82 (2002)zbMATHMathSciNetGoogle Scholar
  24. 24.
    Matsumura, H.: Commutative Algebra. W.A. Benjamin 1970Google Scholar
  25. 25.
    Mukai, S.: Symplectic structure of the moduli space of sheaves on an abelian or K3 surface. Invent. Math. 77, 101–116 (1984)CrossRefzbMATHMathSciNetGoogle Scholar
  26. 26.
    Nakajima, H.: Instantons on ALE spaces, quiver varieties, and Kac-Moody-algebras. Duke Math. J. 76, 365–416 (1994)CrossRefzbMATHMathSciNetGoogle Scholar
  27. 27.
    Namikawa, Y.: Deformation theory of singular symplectic n-folds. Math. Ann. 319, 597–623 (2001)CrossRefzbMATHMathSciNetGoogle Scholar
  28. 28.
    O’Grady, K.: Desingularized moduli spaces of sheaves on a K3. J. Reine Angew. Math. 512, 49–117 (1999)MathSciNetGoogle Scholar
  29. 29.
    O’Grady, K.: A new six-dimensional irreducible symplectic variety. J. Algebraic Geom. 12, 435–505 (2003)MathSciNetGoogle Scholar
  30. 30.
    Rapagnetta, A.: Topological invariants of O’Grady’s six dimensional irreducible symplectic variety. math.AG/0406026Google Scholar
  31. 31.
    Simpson, C.: Moduli of representations of the fundamental group of a smooth projective variety I. Publ. Math., Inst. Hautes Étud. Sci. 79, 47–129 (1994)zbMATHMathSciNetGoogle Scholar
  32. 32.
    Yoshioka, K.: Moduli Spaces of stable sheaves on abelian surfaces. Math. Ann. 321, 817–884 (2001)CrossRefzbMATHMathSciNetGoogle Scholar
  33. 33.
    Yoshioka, K.: Twisted stability and Fourier-Mukai Transform. Compos. Math. 138, 261–288 (2003)CrossRefzbMATHMathSciNetGoogle Scholar

Copyright information

© Springer-Verlag 2006

Authors and Affiliations

  1. 1.Independent University of MoscowMoscowRussia
  2. 2.Fachbereich Physik, Mathematik und InformatikJohannes Gutenberg-Universität MainzMainzGermany
  3. 3.Institut Universitaire de France et Laboratoire de Mathématiques Jean Leray, UMR 6629 du CNRSUniversité de NantesNantes Cedex 03France

Personalised recommendations